# SDR SIMA200721102

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 11,476 hours, 9,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80808
- Condition: Failed
- Location: Emergency Light
- Part time: 8,315 hours, 7,414 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS NO TEST.  REMOVED AND REPLACED ALL FOUR BATTEY PACKS IAW EMB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
